# SDR AALA2019062859004

- Difficulty date: June 24, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N949UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000102
- Aircraft time: 25,242 hours, 21,145 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007005
- Part serial: 0020
- Condition: Failed
- Location: Nr 2
- Part time: 12,055 hours, 10,149 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS ON SHORT FINAL, COCKPIT AND CABIN FILLED WITH AN ODOR. ON ROLL OUT AFTER LANDING, PACK 2 FAIL. TURNED PACK 2 OFF AND ODOR DISSIPATED. MAINTENANCE REMOVED AND REPLACED RH AIR CYCLE MACHINE IAW AMM 21-51-05. OPS AND LEAK CHECK GOOD.
